# SDR ASAA2021011633884

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 43,837 hours, 12,996 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 16D3KL
- Condition: Locked
- Location: Cockpit
- Part time: 50,392 hours, 15,914 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ALT WINDOW MCP LOCKED UP AT 27100.  GROUNDED-YES.  REMOVED AND REPLACED MCDP, IAW B737-800 AMM 22-11-34 REV 73.  PERFORMED MCP INSTALLATION TEST, IAW AMM TASK 22-11-34-740-801 REV 73, TEST SATISFACTORY.
